Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The asymptotic cone of Teichmüller space and thickness

Harold Sultan

Algebraic & Geometric Topology 15 (2015) 3069–3104
Bibliography
1 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
2 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
3 J Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, Math. Ann. 344 (2009) 543 MR2501302
4 J Behrstock, C Druţu, M Sapir, Median structures on asymptotic cones and homomorphisms into mapping class groups, Proc. Lond. Math. Soc. 102 (2011) 503 MR2783135
5 J Behrstock, B Kleiner, Y Minsky, L Mosher, Geometry and rigidity of mapping class groups, Geom. Topol. 16 (2012) 781 MR2928983
6 J A Behrstock, Y N Minsky, Dimension and rank for mapping class groups, Ann. of Math. 167 (2008) 1055 MR2415393
7 J F Brock, The Weil–Petersson metric and volumes of $3$–dimensional hyperbolic convex cores, J. Amer. Math. Soc. 16 (2003) 495 MR1969203
8 J Brock, B Farb, Curvature and rank of Teichmüller space, Amer. J. Math. 128 (2006) 1 MR2197066
9 J Brock, H Masur, Coarse and synthetic Weil–Petersson geometry: Quasi-flats, geodesics and relative hyperbolicity, Geom. Topol. 12 (2008) 2453 MR2443970
10 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesic, I: Ending laminations, recurrence, and flows, Geom. Funct. Anal. 19 (2010) 1229 MR2585573
11 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesics, II: Bounded geometry and unbounded entropy, Geom. Funct. Anal. 21 (2011) 820 MR2827011
12 C Druţu, Quasi-isometry invariants and asymptotic cones, Internat. J. Algebra Comput. 12 (2002) 99 MR1902363
13 C Druţu, M Kapovich, Lectures on the geometric group theory (2013)
14 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
15 A Hatcher, W Thurston, A presentation for the mapping class group of a closed orientable surface, Topology 19 (1980) 221 MR579573
16 I Kra, On the Nielsen–Thurston–Bers type of some self-maps of Riemann surfaces, Acta Math. 146 (1981) 231 MR611385
17 J Mangahas, Uniform uniform exponential growth of subgroups of the mapping class group, Geom. Funct. Anal. 19 (2010) 1468 MR2585580
18 H A Masur, Y N Minsky, Geometry of the complex of curves, I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
19 H A Masur, Y N Minsky, Geometry of the complex of curves, II: Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
20 S Schleimer, Notes on the complex of curves (2005)
21 H M Sultan, The asymptotic cone of Teichmüller space: Thickness and divergence, PhD thesis, Columbia University (2012) MR3029689
22 H Sultan, Hyperbolic quasi-geodesics in CAT(0) spaces, Geom. Dedicata 169 (2014) 209 MR3175245
23 S A Wolpert, Geodesic length functions and the Nielsen problem, J. Differential Geom. 25 (1987) 275 MR880186